CaltechAUTHORS
  A Caltech Library Service

Fraïssé limits of C*-algebras

Eagle, Christopher J. and Farah, Ilijas and Hart, Bradd and Kadets, Boris and Kalashnyk, Vladyslav and Lupini, Martino (2016) Fraïssé limits of C*-algebras. Journal of Symbolic Logic, 81 (2). pp. 755-773. ISSN 0022-4812. http://resolver.caltech.edu/CaltechAUTHORS:20160811-155437781

[img] PDF - Submitted Version
See Usage Policy.

270Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20160811-155437781

Abstract

We realize the Jiang-Su algebra, all UHF algebras, and the hyperfinite II_1 factor as Fraïssé limits of suitable classes of structures. Moreover by means of Fraïssé theory we provide new examples of AF algebras with strong homogeneity properties. As a consequence of our analysis we deduce Ramsey-theoretic results about the class of full-matrix algebras.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1017/jsl.2016.14DOIArticle
http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=10382645PublisherArticle
https://arxiv.org/abs/1411.4066arXivDiscussion Paper
ORCID:
AuthorORCID
Lupini, Martino0000-0003-1588-7057
Additional Information:© 2016 Cambridge University Press. Received November 15 2014. The genesis of this paper was a Fields Institute summer research project. The authors would like to thank the Institute for an excellent research environment. We would also like to thank Aaron Tikuisis for helpful conversations. Finally, we thank the anonymous referee for comments which led to numerous clarifications and improvements.
Record Number:CaltechAUTHORS:20160811-155437781
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20160811-155437781
Official Citation:CHRISTOPHER J. EAGLE, ILIJAS FARAH, BRADD HART, BORIS KADETS, VLADYSLAV KALASHNYK and MARTINO LUPINI (2016). FRAÏSSÉ LIMITS OF C*-ALGEBRAS. The Journal of Symbolic Logic, 81, pp 755-773. doi:10.1017/jsl.2016.14.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:69575
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:11 Aug 2016 23:19
Last Modified:27 Apr 2017 19:49

Repository Staff Only: item control page